Gitterpunkte in Lemniskatenscheiben.
Manuscripta mathematica, Tome 39 (1982), pp. 277-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
number of lattice points, lemniscate, exact order of magnitude, eight curve, lattice remainder
@article{MM2_1982__39_154888,
author = {Werner Georg Nowak},
title = {Gitterpunkte in {Lemniskatenscheiben.}},
journal = {Manuscripta mathematica},
pages = {277--286},
year = {1982},
volume = {39},
zbl = {0486.10037},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154888/}
}
Werner Georg Nowak. Gitterpunkte in Lemniskatenscheiben.. Manuscripta mathematica, Tome 39 (1982), pp. 277-286. http://geodesic.mathdoc.fr/item/MM2_1982__39_154888/